Weight Loss Home > CortiSlim Overdose
At this time, it is not known what complications may occur as a result of a CortiSlim overdose. The effects of a CortiSlim overdose will vary depending on how much CortiSlim was taken and whether it was taken with other drugs or alcohol. If a CortiSlim overdose occurs, treatment will most likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
An Overview of CortiSlim OverdoseMost CortiSlim® weight-loss supplements contain stimulants (such as caffeine, guarana, or bitter orange), which can be dangerous in the case of an overdose. The effects of a CortiSlim overdose will vary depending on the CortiSlim dosage and whether it was taken with any medications, alcohol, or street drugs.
Symptoms of a CortiSlim OverdoseBecause most CortiSlim products contain stimulants, taking too much CortiSlim can cause problems due to overstimulation. This can lead to CortiSlim overdose symptoms such as:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- A rapid heart rate (tachycardia)
- Loss of life.